Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Side effects of Amphetamines - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User :   i took amphetamine a few monthes back and now every time i go out drinking my hear hurts for several days after
Doctor :   hI
User :   hi
Doctor :   Iam Dr
Doctor :   Could you explain
User :   i took amphetamine a few monthes back and now every time i go out drinking my heart hurts for several days after
Doctor :   Ok
Doctor :   Amphetamines are psycho stimulant drugs
Doctor :   They are contra indicated in heart disease patients
Doctor :   Do you have any cardiac problem before?
User :   none no
Doctor :   Why did you take amphetamine?
Doctor :   Was it advised by your doctor?
User :   no, i was offered it from somebody i knew
Doctor :   ok
Doctor :   So you took it with out a prescription right?
User :   yes, i went to my gp after and told him he listened to my heart and said it seemed fine but my heart still hurts
Doctor :   Ok
Doctor :   The drug has those side effects
User :   its been monthes should i still feel this
Doctor :   so are you not taking it now?
User :   no
Doctor :   ok
Doctor :   How long did you take it?
Doctor :   May i know your age
User :   just one day but quite a bit though out that day
User :   20
Doctor :   Ok
Doctor :   the drug is dangerous with out prescription
Doctor :   so any way taking it for just one day wouldnt have done much harm on you i suppose
Doctor :   but even if you still have those problem you should go consult a specialist
User :   would that be at the hospital
Doctor :   Yes
User :   how would i go about making an appointment
Doctor :   or you can consult your local cardiologist..
Doctor :   Amphetamine abuse has even been assosciated with heart attack
Doctor :   i would recommend you to get an appointment at the earliest
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor